# SDR SIMA201807121001

- Difficulty date: July 11, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 32,303 hours, 28,431 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER T/O LOSS OF ALL PRESSURIZATION INDICATIONS ALONG W/ CB F8 POPPED. UNABLE TO DEPRESSURIZE AFTER LANDING. MTX REQ TO RESET CB IN ORDER TO DEPRESSURIZE. RETURNED TO CLT. RESET CB AND PERFORMED OPS CHECK OF PRES SYSTEM IAW AMM 21-31-00. CB STAYED IN OPS CHECKS GOOD. NO DEFECTS NOTED
